# SDR 95FDEA01574

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65185385
- Condition: Corrosion
- Location: Bs 870 Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1/2), DETERIORATED FINISH, WING CENTER SECTION BS 870 UPPER SPAR CHORD, ENTIRE LENGTH.  REMOVED CORROSION ON STA 870 UPPER SPAR CHORD, FOUND CHORD TO BE OUT OF LIMITS PER FEDEX 727 SRM (57-10-1).  REMOVED AND REPLACED STA 870 UPPER CHORD PER EWO 95-3134 AND EA 7-5710-25916.
